Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Proper $T$-maps of $T$-modules


Author: Alan A. Meyerhoff
Journal: Bull. Amer. Math. Soc. 81 (1975), 474-476
MSC (1970): Primary 57D35, 57E25
MathSciNet review: 0370630
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D35, 57E25

Retrieve articles in all journals with MSC (1970): 57D35, 57E25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1975-13789-X